U.S. doctors online nowAsk doctors free
Sellersburg, IN
A 18-year-old male asked:

Dangerous reactions between norvasc (amlodipine) 5 mg, and reacted multimineral, phosphatidylserine, pregnenolone, adren-all?plz help!i'm on these for adrenal fatigue

2 doctor answers2 doctors weighed in
Dr. Charles Davant
Family Medicine 50 years experience
You've been had: Ain't no such thing. http://www.mayoclinic.com/health/adrenal-fatigue/an01583.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Rodney Del Valle
A Verified Doctoranswered
37 years experience
Do you have adrenal : Insufficiency? The goal in ai is to offer appropriate hormone replacement that closely mimic physiologic conditions. Do you have central , primary or secondary disease? Treatment is glucocorticoids(hydrocortisone, prednisone, dexamethasone) and in primary ai you add Fludrocortisone a mineralocorticoid. I do not see a problem between the use of amlodipine and the above meds just mention.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Rodney Del Valle
A Verified Doctor commented
A US doctor answered Learn more
Provided original answer
When using norvasc and dexamethasone the efficacy of norvasc may decrease. BP have to be monitor. If a reaction happen to you, talk to your doctor for any changes in the BP medicine.
Sep 10, 2013
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.